# SDR 96ZZZX2595

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205LF
- Make and model: Bolkms BO105C
- Aircraft serial: S146
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearshaft Race
- Part number: A23034784
- Condition: Spalled
- Location: Spur Adapter
- Part time: 489 hours
- Component: 6890550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RACE OF THIS SPUR ADAPTER GEARSHAFT SUPPORTS THE TWO AND ONE-HALF BEARING.  THE TWO AND ONE-HALF BEARING CAGE FAILED SPALLING THE RACE.  THIS GEARSHAFT DRIVES THE TURBINE AND COMPRESSOR.  THIS IS AN FAA PMA PART MFG BY SUPERIOR PARTS.
